# SDR ASAA2022072139339

- Difficulty date: July 21, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 62683
- Aircraft time: 19,085 hours, 6,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H AFT TRANSITION PANEL CORRODED. GROUNDED - YES. BLENDED CORRODED AREAS FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2 REPAIRED IAW B737-900ER SRM 53-00-53-2R-5 W=.5 O=.040 R=.031 L=1.1 D=.009
